# SDR DALA2023090707330

- Difficulty date: September 5, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CORROSION OUT OF LIMITS STRINGER ON LBL 2.19 FROM STA 1420 TO 1430 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 000692 STRINGER ON LBL 2.19 FROM STA 1420 TO 1430 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40- 02. (2954612)
